# SDR AALA20151103008

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,967 hours, 7,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT RBL 4, BETWEEN STATIONS 344 & 360.  R & R INTERCOSTAL IAW AARD 51-10-05-1.
